# SDR VNAA202410210013

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318259SS
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON KICK PLATE AND MID CAP ANGLE OF PASSANGER DOOR LOWER SURROUND STRUCTURE.  CORROSION WAS REMOVED ON KICK PLATE PER CRJ-900 SRM 51-21-06-001-001-A01, EVALUATED,THEREFORE IS WHITHIN OF LIMITS AND DUE TO EXCESSIVE DAMAGE MID CAP ANGLE, THEREFORE IS OUT LIMITS AT PASSENGER DOOR LOWER SURROUND STRUCTURE PER CRJ900 SRM53-21-23-101-001-A02 AND MID CAP ANGLE WAS REPLACE PER CRJ-900 SRM 51-41-02-001-001-A01"
